ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2012.14.10954

Some remarks on zeros of one class of harmonic functions

Korobeinik Yu. F.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 1.
It is shown that under some additional restrictions the method of the paper [1] is applicable to a case that was left open.
Keywords: zeros of harmonic functions
Language: Russian Download the full text  
For citation: Korobeinik Yu. F. Some remarks on zeros of one class of harmonic functions. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 1, pp. 64-66. DOI 10.23671/VNC.2012.14.10954

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт